# SDR SWAA2022021436720

- Difficulty date: May 29, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 20,870 hours, 9,034 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 551FB L-BRACKET CRACKED ALONG FWD EDGE (MARKED) / REMOVED & REPLACED L-BRACKET ALONG FWD EDGE ON PANEL 551FB IAW SRM 51-40-02-0G-0 STEP 4
